# SDR DL72S950535

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LTR CK, .4375 INCH BY .25 INCH SECTION OF FUSELAGE SKIN ROUTED OUT AT AFT CORNER OF ACCESS PLATE 3903.  REPAIRED PER M/M 53-30-0 PG 804.
